| Model Number |
NIM4CM01RF |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, there were unusual signals, looking like direct stimulation of the muscle, that enabled to see the real signal.The hardware set-up was verified before the use and the surgeon observed the waveform response on the screen.The activity occur only during the stimulation.There was no tone when using electrocautery.After changing the rejection period to 3.5 ms, it was a bit better but not completely.The software version 1.6.4 was present during the event.There was no patient impact.